# SDR 20000609SH017

- Difficulty date: May 15, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N508AB
- Make and model: Gulstm 695A
- Aircraft serial: 96034
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing Support
- Part number: B2085400053
- Condition: Lack Of Lube
- Location: Rudder Pedal
- Part time: 5,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL BEARINGS FAILED DUE TO LACK OF LUBRICATION.  NO WAY TO LUBE WITHOUT COMPLETE DISASSEMBLY.  BEARINGS CUT HALF WAY THROUGH RUDDER PEDAL TUBES, TUBES ARE ONLY .0625 INCH THICK.  FOUND DURING GRAND RENAISSANCE PROGRAM.  SUBMITTER STATED NEED WAY TO LUBE RUDDER PEDAL TUBE BEARINGS DURING 100-HOUR INSPECTION OR AT LEAST EVERY 1,000 HOURS.  REPLACED TUBES AND BEARINGS.  (X)
